# SDR REXA2022052701011

- Difficulty date: April 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: CC670342283
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF F.S. 265.00 FRAME STGR 27, SPRING CLEAT FOUND TO BE CORRODED.	REMOVED AND REPLACED CLEAT I.A.W. BOMBARDIER CRJ900 SRM 51-42-06-001-001-A01.
